# SDR SWAA2025010683314

- Difficulty date: January 6, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 43,088 hours, 26,556 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR VAPOR WEB IS CRACKED ON THE LEFT SIDE OF THE KEEL; JUST FORWARD OF THE HYDRAULIC FLOW REGULATOR VALVE. CENTER WING REAR SPAR VAPOR WEB IS CRACKED ON THE LEFT SIDE OF THE KEEL JUST FORWARD OF THE HYDRAULIC FLOW REGULATOR VALVE.<[01] REVIEWED ALL DOCUMENTATION AND DAMAGE TO ENSURE ACCURACY; DAMAGE IDENTIFICATION; AND DIMENSIONS ARE CORRECT AND PRESENT; REFERENCE DOCUMENTATION AND TLD REQUIREMENTS ARE CORRECT; AND ANY NDT REQUIREMENTS HAVE BEEN ACCOMPLISHED AS PER MPM 52.7.1 AND MPM 52.7.1.1  CHOSE SRM SELECT REFERENCE 57-10-10-1A-2 FOR 1200 FLIGHT CYCLE REINSPECT;[02] PERFORMED INTERIM REPAIR IAW SRM 57-10-10-1A-2 AND EA M-21-157-00675. REQUIRES REINSPECT OF AREA EVERY 1200 FLIGHT CYCLES OR MORE FREQUENTLY.
